# SDR AALA202406210555

- Difficulty date: June 15, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 33,051 hours, 14,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTING DETACHED DURING LANDING FOR FROWARD ENTRY DOOR R1.  ADJUSTED CLIP OF R1 DOOR EMERGENCY LIGHT LENS. PER AMM 33-25-00**(CLOSED).
